Publications HAL de Sorin,DUMITRESCU du labo/EPI jad

2019

Article dans une revue

titre
BRANCHED HOLOMORPHIC CARTAN GEOMETRIES AND CALABI-YAU MANIFOLDS
auteur
Indranil Biswas, Sorin Dumitrescu
article
International Mathematics Research Notices, Oxford University Press (OUP), 2019, 2019 (23), pp.7428-7458
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01539196/file/branproj.pdf BibTex
titre
HOLOMORPHIC RIEMANNIAN METRIC AND FUNDAMENTAL GROUP
auteur
Indranil Biswas, Sorin Dumitrescu
article
Bulletin de la société mathématique de France, Société Mathématique de France, 2019, 147 (3), pp.455-468
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01771563/file/metriquesholo.pdf BibTex
titre
CARTAN GEOMETRIES ON COMPLEX MANIFOLDS OF ALGEBRAIC DIMENSION ZERO
auteur
Indranil Biswas, Sorin Dumitrescu, Benjamin Mckay
article
Épijournal de Géométrie Algébrique, EPIGA, In press, 3
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01775106/file/epiga_vol3_biswas_al.pdf BibTex
titre
BRANCHED PROJECTIVE STRUCTURES ON A RIEMANN SURFACE AND LOGARITHMIC CONNECTIONS
auteur
Indranil Biswas, Sorin Dumitrescu, Subhojoy Gupta
article
Documenta Mathematica, Universität Bielefeld, In press, 24, pp.2159-2197
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01863576/file/branproj.pdf BibTex
titre
A Bochner principle and its applications to Fujiki class C manifolds with vanishing first Chern class
auteur
Indranil Biswas, Sorin Dumitrescu, Henri Guenancia
article
Communications in Contemporary Mathematics, World Scientific Publishing, In press, ⟨10.1142/S0219199719500512⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01975962/file/Fujiki9.pdf BibTex
titre
LOGARITHMIC CARTAN GEOMETRY ON COMPLEX MANIFOLDS
auteur
Indranil Biswas, Sorin Dumitrescu, Benjamin Mckay
article
Journal of Geometry and Physics, Elsevier, In press
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02277614/file/LOGCG.pdf BibTex

Pré-publication, Document de travail

titre
PARABOLIC SL(r)-OPERS
auteur
Indranil Biswas, Sorin Dumitrescu, Christian Pauly
article
2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02414768/file/paroper.pdf BibTex
titre
PROJECTIVE STRUCTURE ON RIEMANN SURFACE AND NATURAL DIFFERENTIAL OPERATORS
auteur
Indranil Biswas, Sorin Dumitrescu
article
2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02387407/file/jet.pdf BibTex
titre
RATIONAL PARALLELISM ON COMPLEX MANIFOLDS
auteur
Indranil Biswas, Sorin Dumitrescu
article
2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02307720/file/parallelizable.pdf BibTex
titre
STABILITY AND HOLOMORPHIC CONNECTIONS ON VECTOR BUNDLES OVER LVMB MANIFOLDS
auteur
Indranil Biswas, Sorin Dumitrescu, Laurent Meersseman
article
2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02121574/file/LVMB.pdf BibTex

2018

Article dans une revue

titre
TRANSVERSELY HOLOMORPHIC BRANCHED CARTAN GEOMETRY
auteur
Indranil Biswas, Sorin Dumitrescu
article
Journal of Geometry and Physics, 2018, 134, pp.38-47
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01771553/file/transversal.pdf BibTex
titre
Holomorphic Cartan geometries on complex tori
auteur
Indranil Biswas, Sorin Dumitrescu
article
Comptes Rendus Mathématique, Elsevier Masson, 2018, pp.316-321
Accès au bibtex
BibTex
titre
ON THE STABILITY OF FLAT COMPLEX VECTOR BUNDLES OVER PARALLELIZABLE MANIFOLDS
auteur
Indranil Biswas, Sorin Dumitrescu, Manfred Lehn
article
Comptes Rendus Mathématique, Elsevier Masson, 2018, 356 (10), pp.1030-1035. ⟨10.1016/j.crma.2018.08.001⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01588411/file/ttneu.pdf BibTex

Pré-publication, Document de travail

titre
DEFORMATION THEORY OF HOLOMORPHIC CARTAN GEOMETRIES
auteur
Indranil Biswas, Sorin Dumitrescu, Georg Schumacher
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01955799/file/CartanGeom07.pdf BibTex
titre
Branched holomorphic Cartan geometries on Sasakian manifolds
auteur
Indranil Biswas, Sorin Dumitrescu, Georg Schumacher
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01947229/file/CartSas.pdf BibTex
titre
GENERALIZED HOLOMORPHIC CARTAN GEOMETRIES
auteur
Indranil Biswas, Sorin Dumitrescu
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01871795/file/CGS.pdf BibTex
titre
FUJIKI CLASS C AND HOLOMORPHIC GEOMETRIC STRUCTURES
auteur
Indranil Biswas, Sorin Dumitrescu
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01803609/file/Ktrivial.pdf BibTex

2016

Article dans une revue

titre
Affine connections on complex manifolds of algebraic dimension zero
auteur
Sorin Dumitrescu, Benjamin Mckay
article
Moscou Math. Journal, 2016, 16 (4), pp.675-689
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01205291/file/affine-conn-alg-dim-zero-1-1.pdf BibTex
titre
HOLOMORPHIC AFFINE CONNECTIONS ON NON-KÄHLER MANIFOLDS
auteur
Indranil Biswas, Sorin Dumitrescu
article
International Journal of Mathematics, World Scientific Publishing, 2016, International Journal of Mathematics, 27 (11)
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01274412/file/dumi-biswas15-02.pdf BibTex
titre
Symmetries of holomorphic geometric structures on tori
auteur
Sorin Dumitrescu, Benjamin Mckay
article
Complex Manifolds, DE GRUYTER, 2016, 3 (1), pp.1-15
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01205281/file/toriGeometryfinal.pdf BibTex

2015

Article dans une revue

titre
Quasihomogeneous three-dimensional real analytic Lorentz metrics do not exist
auteur
Sorin Dumitrescu, Karin Melnick
article
Geometriae Dedicata, Springer Verlag, 2015, pp.229-253. ⟨10.1007/s10711-015-0078-4⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00935722/file/lorentz9juin.pdf BibTex

2013

Article dans une revue

titre
Quasihomogeneous analytic affine connections on surfaces
auteur
Sorin Dumitrescu, Adolfo Guillot
article
Journal of Topology and Analysis, 2013, 5 (4), pp.491-532. ⟨10.1142/S1793525313500222⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00816146/file/killing-versionfinale.pdf BibTex

Communication dans un congrès

titre
An invitation tu quasihomogeneous rigid geometric structures
auteur
Sorin Dumitrescu
article
Experimental and Theoretical Methods in Algebra, Geometry and Topology, Jun 2013, Eforie Nord, Romania. pp.107-125
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00935724/file/invitationgeom.pdf BibTex

2012

Article dans une revue

titre
Locally homogeneous rigid geometric structures on surfaces
auteur
Sorin Dumitrescu
article
Geometriae Dedicata, Springer Verlag, 2012, 160 (1), pp.71-90
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00816145/file/rev-geomstruct-dumi-f.pdf BibTex

Ouvrage (y compris édition critique et traduction)

titre
Variétés complexes, feuilletages, uniformisation
auteur
Marco Brunella, Sorin Dumitrescu, Philippe Eyssidieux, Alexey Glutsyuk, Laurent Meersseman, Marcel Nicolau
article
SMF, 34/35, 2012, Panoramas et Synthèses, 978-2-85629-358-4
Accès au bibtex
BibTex

2011

Article dans une revue

titre
Sur l'uniformisation locale et globale des structures géométriques holomorphes rigides
auteur
Sorin Dumitrescu
article
Panoramas et synthèses, 2011, Complex manifolds, Foliations and Uniformization (34-35), pp.53-99
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00816147/file/dijonsorin.pdf BibTex

Chapitre d'ouvrage

titre
Meromorphic almost rigid geometric structures
auteur
Sorin Dumitrescu
article
Edited by Benson Farb and David Fisher. Geometry, Rigidity and Group Actions, The University of Chicago Press, pp.32-58, 2011, Chicago Lectures in Mathematics Series
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00935757/file/meromorphic-dumi.pdf BibTex

2010

Article dans une revue

titre
Géométries Lorentziennes de dimension 3 : classification et complétude
auteur
Sorin Dumitrescu, Abdelghani Zeghib
article
Geometriae Dedicata, Springer Verlag, 2010, 149 (1), pp.243-273. ⟨10.1007/s10711-010-9480-0⟩
Accès au bibtex
BibTex

2009

Article dans une revue

titre
Global rigidity of holomorphic Riemannian metrics on compact complex 3-manifolds
auteur
Sorin Dumitrescu, Abdelghani Zeghib
article
Mathematische Annalen, Springer Verlag, 2009, 345 (1), pp.53-81. ⟨10.1007/s00208-009-0342-8⟩
Accès au bibtex
BibTex